"Bounding the free spectrum of nilpotent algebras of prime power order"
, in Israel Journal of Mathematics, Vol. 230, Seite(n) 919-947, 2019
Bounding the free spectrum of nilpotent algebras of prime power order
Sprache des Titels:
Let A be a finite nilpotent algebra in a congruence modular variety with
finitely many fundamental operations. If A is of prime power order, then
it is known that there is a polynomial p such that for every n ? N, every
n-generated algebra in the variety generated by A has at most 2^p(n)
elements. We present a bound on the degree of this polynomial.